Table of Contents
ISRN Mathematical Analysis
Volume 2013 (2013), Article ID 913413, 13 pages
http://dx.doi.org/10.1155/2013/913413
Research Article

A Class of -Dimensional Dirac Operators with a Variable Mass

Department of Mathematics, Hokkaido University, Sapporo 060-0810, Japan

Received 3 May 2013; Accepted 9 June 2013

Academic Editors: S. Ravindran and C. Zhu

Copyright © 2013 Asao Arai and Dayantsolmon Dagva. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Asao Arai and Dayantsolmon Dagva, “A Class of -Dimensional Dirac Operators with a Variable Mass,” ISRN Mathematical Analysis, vol. 2013, Article ID 913413, 13 pages, 2013. doi:10.1155/2013/913413